MathSciNet Relay Station
MathSciNet bibliographic data
MR2603261 (2011e:16077) 16W20 (13B10 46E25 46J10 46L05 54C40)
Gugnin, D. V. Polynomially dependent homomorphisms and Frobenius $n$-homomorphisms. (Russian) Tr. Mat. Inst. Steklova 266 (2009), Geometriya, Topologiya i Matematicheskaya Fizika. II, 64--96; translation in Proc. Steklov Inst. Math. 266 (2009), no. 1, 59–90 ISBN: 5-7846-0111-3; 978-5-7846-0111-7
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement